MathSciNet Relay Station
MathSciNet bibliographic data
MR778977 (87a:35164) 35Q20 (35J10)
Ginibre, J.; Velo, G. On the global Cauchy problem for some nonlinear Schrödinger equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984), no. 4, 309–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement